MathSciNet Relay Station
MathSciNet bibliographic data
MR2558545 28E10 (26D15)
Ouyang, Yao; Mesiar, Radko On the Chebyshev type inequality for seminormed fuzzy integral. Appl. Math. Lett. 22 (2009), no. 12, 1810–1815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement